# SDR USAA2009062991628

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 65,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON FWD FACE OF FRAME AT BS 767, S27L - S27R, AFT CARGO COMPARTMENT.  REPAIRED CORROSION ON FWD FACE OF FRAME AT BS 767, S27L - S27R, AFT CARGO COMPARTMENT IAW B737-400 SRM 53-00-07, REPAIR 5, PAGE 201, FIG 201, DETAIL II.
